with a rash n has diahirra is this serious? should I take her to the ER or wait til morning to take her to her doctor?
I would just take her to the ER tonite, depending on her condition, is she cring? is she able to sleep? And how long has she been having diahirra? But if you dont think its that bad, you "MIGHT" be able to wait till the morning, but then again, alergect reactions between infents and medications are willing to be dangers and sometimes fatal if you dont get it cheaked out soon enough. So i think it would be best if you just take her in tonite. Even if hes/shes alright, its still better to get it checked out ASAP. You sound like a good mother, so im sure you'll make the best decision for you child. I hope this advice helps!
- Cefdinir Information for Consumers
- Cefdinir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cefdinir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2010 • 2 answers
Posted 21 Oct 2010 • 1 answer
Posted 21 Feb 2013 • 1 answer
Posted 10 Jan 2014 • 1 answer
My 17 year old daughter has been taking bactrim for 14 days&today she broke out into a rash all over
Posted 4 May 2015 • 1 answer